# SDR FDEA202202070530

- Difficulty date: February 7, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floor Support
- Part number: AGA3814
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO FLOOR BOARD SUPPORT AT STA 1891 LBL 72 HAS EXFOLIATION CORROSION   BEYOND LIMITS. REMOVE AND REPLACE FLOOR SUPPORT P/N: AGA3814-7 AT ST 1891 LBL 72. REF MD-11 SRM   51-31-01-OG, AND DOUGLAS DRWG AGA3814.                                                                              "MAJOR REPAIR"
